# SDR UALA2010070802428

- Difficulty date: July 7, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,060 hours, 10,649 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 3000
- Condition: Failed
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG OFF LIGHT ON & L ENG BLEED OFF EICAS MSG, WITH ENG RUNNING, ENG BLEED SW ON, LT & RT ISOLATION VALVES CLOSED.  AC PACK SELECTED TO ON & PSI IS NORMAL.  LT & RT PSI ARE DURING DESCENT.  LEFT ENG BLEED OFF LIGHT IN DESCENT.  PRSOV LOCKED CLOSED.  REPLACED HPSOV.  OPS OKAY.
